Firstly, Hello all at T-Nation, new to the site and first post.
A bit about myself, 37yrs old. 5'6" 170lbs small frame.
been lifting heavy for a decade (on and off) 6 cycles over about 7yrs.
used sust and decca, tren,other test esters, masteron and t-bol over the years.
Well this is my current situation, I had about a six month lay off from training and decided to get a bit fat. had a successful summer and was in pretty good shape. 16 weeks of chicken and broccoli took its toll though and I felt I need to eat some crap for a while.
So the new year comes round(2013) and its time to sort myself out. I had lost some muscle and gained a bit of podge. soft and weak.
So March 4th I took my first jab of the year, tren ace and test prop, twice the tren over test.
over the weeks I kept this ratio, trained hard, ate a little better but was more concerned with staying anabolic so just made sure I ate every 3hrs.
after a month or so I started to see increase in strength, loss of BF, and a nice muscle hardness coming through. On the other hand I started to get the sides, nightsweats, bad,bad achne, and what I can only describe as "emotional insecurity" I beat the achne by using strong antibiotics and a topical cream, with good hygiene. Thankfully it has not returned.
Another method of combatting the achne was to eventually drop the use of test completely after a few months.
So long story short.....It has been six months and I have been running tren ace and tren enanthate, one each day, got to about 700mg a week and with the diet cleaned up I was looking so good, got a better handle on my mental issues and cut late evening carbs to rid the nightsweats.
Well my issue is this, my source let me down with my latest order of tren, so instead I just took what he had to hand...50mg/ml inj stanozolol, in oil.
So I have gone from 700mg of tren wk to 25mg of winny a day. Not sure if I am seeking advice or just telling of my AAS abuse this year so far, but I guess I am pretty anxious about this sudden change in compound use and worry about coming off the tren as it is such a powerful drug with a strong lure.
Ok, so any thoughts on my cycle? I am more than certain that I am gonna be shot down in flames by some folk but come what may.
I think its probably time to start thinking about some PCT......